| Model Number |
400-141F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
Event or Problem Description
As reported: the patient presented with a stiff ankle on the medial side and a gutter debridement was determined as the procedure.Doctor also determined that a poly exchange would be nice since the ankle was opened.Decision was made at time of surgery.Patient's primary ankle was done approximately seven years go.